# SDR A6WA200940262

- Difficulty date: May 17, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 22,160 hours, 19,656 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD NR 2 LOW PRESSURE, FOLLOWED QRH, QTY 5 PERCENT.  REMOVED AND REPLACED NR 2 HYD PRESSURE LINE FROM FILTER TO AIRFRAME.  AMM 29-10-00.  LEAK CHECK GOOD.  (K)
